# SDR SRXR201806050041

- Difficulty date: June 5, 2018
- Submitted: June 5, 2018
- Operation: General aviation
- Filed by: STE San Antonio Aerospace Inc, repair station SRXR430X
- Aircraft: N415JN
- Make and model: Doug MD-11
- Aircraft serial: 48415
- Aircraft time: 65,371 hours, 13,391 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2893
- Part serial: UNK
- Condition: Corroded
- Location: Rt Wing
- Part time: 65,371 hours, 13,391 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E BEADED DOUBLER WAS CRACKED AT WS 584. REMOVED, FABRICATED AND INSTALLED A NEW BEADED DOUBLER IAW SRM 57-40-02, REPAIR 15.
